# SDR IXKA9600039

- Difficulty date: June 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264US
- Make and model: Boeing 727251
- Aircraft serial: 19983
- Engine: Pwa JT8D15
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 378200
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 81 - TPA-ATL - AFTER GEAR RETRACTION, NR 1 ENGINE SHUT DOWN.  RETURNED TO TPA.  FOUND FUEL PUMP SHAFT SHEARED.  REMOVED AND REPLACED FUEL PUMP AND FUEL CONTROL AS PER MM 73-11-01 PG 401-408 AND MM 73-21-2, PAGE 401-405.  INSPECTED, RAN ENGINE AND OPS CHECK OK.  ALL INDICATIONS OK.  (M)
